Skip to Main content Skip to Navigation
Journal articles

On asymptotic exit-time control problems lacking coercivity

Abstract : The research on a class of asymptotic exit-time problems with a vanishing Lagrangian, begun in [M. Motta and C. Sartori, Nonlinear Differ. Equ. Appl. Springer (2014).] for the compact control case, is extended here to the case of unbounded controls and data, including both coercive and non-coercive problems. We give sufficient conditions to have a well-posed notion of generalized control problem and obtain regularity, characterization and approximation results for the value function of the problem.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01068349
Contributor : Estelle Bouzat <>
Submitted on : Thursday, September 25, 2014 - 2:48:09 PM
Last modification on : Tuesday, July 30, 2019 - 10:58:02 AM

Links full text

Identifiers

Collections

Citation

Monica Motta, Caterina Sartori. On asymptotic exit-time control problems lacking coercivity. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (4), pp.957-982. ⟨10.1051/cocv/2014003⟩. ⟨hal-01068349⟩

Share

Metrics

Record views

148